MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VISIONAIRE RT CUTTING BLOCK KIT - LGNP; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. VISIONAIRE RT CUTTING BLOCK KIT - LGNP; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number V0100023
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Block did not fit patient anatomy.Block was thrown away by account.
 
Additional Manufacturer Narrative
Results of investigation: the associated visionaire cutting block was not returned for evaluation.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.Our clinical evaluation noted that no clinical supporting documentation has been provided for inclusion in this investigation.Without the requested clinical information, a thorough clinical/medical investigation cannot be rendered.Our investigation including an engineering evaluation by our visionaire team noted that some errors occurred during the segmentation of this case.The block fit issue described in the complaint could have been cause by one or more of these errors.The alignment engineer along with the segmenter have taken steps to ensure that all surgeon preferences are met going forward.At this time we feel these actions will prevent recurrence of this failure.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
VISIONAIRE RT CUTTING BLOCK KIT - LGNP
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7489380
Report Number1020279-2018-00867
Device Sequence Number10799349
Product Code JWH
UDI-Device Identifier03596010653147
UDI-Public03596010653147
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue NumberV0100023
Device Lot Number00105988V1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date05/05/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;